Jump to content

Florinef Making Me Depressed But Really Positive About Exercising Daily. Anyone?


E246
 Share

Recommended Posts

Started a new batch of fludrocortisone 10 days ago and i only take about 1/3 tablet but felt my mood go down and woke on the next day with awful feeling of depression that I never normally experience.

Thought it would go but it's not shifting. There's no question that it not from the Fludro, I remeber this happening when I started it 2 months ago but it was milder and it pasted. This has been a wonder drug but the results have been fading recently.

On the other hand have felt very inspired by some recent posts about exercising and have started twice daily on the bike for short periods - and it had made me feel really positive but I am still depressed at the same time.

Any one else had this from Fludrocortisone?

Link to comment
Share on other sites

I hated Florinef for this reason. It made me REALLY depressed. Also gave me terrible HAs. It did get better after being on it for about 4-6 weeks. When I googled Florinef it did list depression as a possible side effect. I mentioned it to my doc and he said he'd never heard of it as a side effect. I told him what I'd found on the Florinef website. His response..."I should know NEVER to look at the usual or normal side effects. I need to always look at the rare or the ones at the bottom of the list for you." LOL

Sorry you're having to deal with this.

Link to comment
Share on other sites

Thanks Chaos - that is reassuring. I know absolutely it is down to the Fludro but know i will have the same response as you from a doc who always seem to start from a point of disbelief.

Rama - it actually stopped the surges which were like anxiety and i felt generally so much better. But anxiety falls along the same spectrum as depression in mental health.

There are so many positives in my life and I feel so good about the exercise but this is like a black cloud overhanging all of it. With a head ache. Bp fine.

Link to comment
Share on other sites

There are so many positives in my life and I feel so good about the exercise but this is like a black cloud overhanging all of it. With a head ache. Bp fine.

That's how I felt too. I would have stopped it but my husband kept saying...I drove you 2000 miles cross country to see a doctor and this was her recommendation. You HAVE TO stick with it long enough to give it a trial. Like I said, it did get better so if you are seeing positive side effects it might be worth staying on it. You'd have to decide how bad the depression is vs the benefits.

RIght about the time the depression stopped, I gained 10 pounds in 1 month. :angry:

Link to comment
Share on other sites

Chaos - Are you still on it?

It worked so well originally but doesn't seem to be doing much now after 10 weeks. I feel ill a lot of the time but my hr is more stable. Thats about it.

Link to comment
Share on other sites

No. Stopped it after 7 months when I changed doctors. Now that midodrine doesn't seem to be working as well for me, I'm afraid he'll want me to try it again. I don't remember any particular change in symptoms when I stopped it but I did wean off it pretty slowly.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...